# SDR AALA202501130983

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 24,737 hours, 9,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  DURING THE SCHEDULED CHANGE OF THE L4 DOOR SLIDE MAINTENANCE FOUND THE REPLACEMENT SLIDE WAS BAD FROM STOCK AND RE-INSTALLED THE ORIGINAL SLIDE. THE BAD FROM STOCK SLIDE WAS ROUTED TO BE REPAIRED.
